Sari la conținut
Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 300 Coated Tablets

Price:

102,20 lei


Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 300 Coated Tablets

https://nutricity.ro/shop/brswizqtaaowkfa7-advil-pain-reliever-and-fever-reducer-pain-relief-medicine-with-ibuprofen-200mg-for-headache-backache-menstrual-pain-and-joint-pain-relief-300-coated-tablets-210499 https://nutricity.ro/web/image/product.template/210499/image_1920?unique=b707213

Stock Expiry Date*: 08-03-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • One bottle of 300 Advil Pain Reliever and Fever Reducer Coated Tablets, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief
  • Advil pain reliever and fever reducer for adults provides longer lasting relief than Tylenol Extra Strength, targets pain at the sight of inflammation
  • Advil ibuprofen tablet is headache medicine, back pain medicine, joint pain medicine or a minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours- the perfect addition to your college dorm room essentials
  • Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older

102,20 lei 102.2 RON 102,20 lei Taxe incluse

Not Available For Sale

(0,34 lei / events)

Displayed price includes all duties & taxes.

  • Marca
  • Număr de unități
  • Formular element
  • Greutate element
  • Beneficii de produs
  • Numărul de elemente
  • Forma de dozaj
  • Producătorul
  • Ingrediente
  • Tip de produs
  • Utilizări specifice pentru produs
  • Ingrediente active
  • UPC
  • Denumire model
  • Numărul de identificare comercială globală
  • Numele tipului de pachet
  • Publicul țintă
  • Număr de conținut net
  • Greutatea netă a conținutului
  • Numele mărcii
  • Descrierea intervalului de vârstă
  • Tipul containerului
  • Numărul părții producătorului
  • Număr model
  • Dimensiuni elemente
  • Numele articolului Nype
  • Caracteristici suplimentare
  • Utilizarea ţintă a părţii corpului

Această combinație nu există.

Contactați-ne
Ibuprofen
Ingrediente Dioxid de titan, laurilsulfat de sodiu, acid stearic, povidonă, Celuloză microcristalină, metilparaben, croscarmeloză sodică, Amidon de porumb, Zahăr, propilparaben, benzoat de sodiu, Amidon pregelatinizat, Glaze farmaceutic, Pharmaceutical Ink, Synthetic Iron Oxide, In Each Tablet: Active Ingredients: *Ibuprofen (NSAID) (200 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Colloidal Silicon Dioxide, White Wax. *Nonsteroidal Anti-Inflammatory Drug.
Utilizări specifice pentru produs Febră, Durere musculară, Dureri de spate, Cefalee, Durere articulară, Menstural Pain
Ingrediente active Dioxid de titan, Metilparaben, Propilparaben, Povidonă, Zahăr, Benzoat de sodiu, Celuloză microcristalină, Acid stearic, Dioxid de siliciu coloidal, Amidon de porumb, Amidon pregelatinizat, Croscarmeloză sodică, Cerneală farmaceutică, sodium lauryl sulfate, PurposeIbuprofen, Acetylated monoglycerides, pharmaceutical glaze, synthetic iron oxide, white wax
Descrierea intervalului de vârstă Adulţi, Copii
Caracteristici suplimentare muscular aches, backache, menstrual cramps, toothache, Temporarily relieves minor aches and pains due to: Headache, Minor Pain of Arthritis, The Common Cold
Marca Advil
Număr de unități 300 Număr
Formular element Comprimat
Greutate element 200 Milligrame
Beneficii de produs Ameliorarea durerii
Numărul de elemente 1
Forma de dozaj Comprimate
Producătorul Haleon US Services Inc.
Tip de produs Ibuprofen
UPC 305730154987
Denumire model Advil Ibuprofen
Numărul de identificare comercială globală 00305730154987
Numele tipului de pachet Flacon
Publicul țintă Unisex-adulți
Număr de conținut net 300 Count
Greutatea netă a conținutului 6.2 Pounds
Numele mărcii Advil
Tipul containerului Flacon
Numărul părții producătorului F00573015498P
Număr model 305730154987
Dimensiuni elemente 2,5 x 2,5 x 5 inci
Numele articolului Nype Pain Reliever
Utilizarea ţintă a părţii corpului Întregul corp
  • Buy Four or More Offer

    Obțineți 5% reducere când cumpărați 4 sau mai multe produse

  • Next Purchase Offer
    Obțineți o reducere de 5% la următoarea achiziție.
  • Ships From(Romania)
    Comenzile sunt procesate și expediate din Brooklyn, SUA.

  • Delivery Offer(Romania)
    Livrare gratuită pentru comenzile eligibile.
Delivery Detail
Timp estimat de livrare: 12–26 zile (internațional).
3–6 zile (domestic).
Safe Checkout
Finalizare de plată sigură garantată
Return Policy

Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.

Free Return Pickup
Preluare gratuită pentru retur disponibilă
Ne ocupăm de retururi de la ușa dvs. fără costuri suplimentare.
SKU
BRSWIZQTAAOWKFA7
Categorie
Asistenţa medicală , Over-the-counter medicamente , Relaxarea durerii , Neaspirină , Ibuprofen
Barcode
305730154987
Tags

 

Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, backache, minor arthritis and joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This fever reducer and pain medicine for adults is designed to block the chemicals that cause pain and fever. Each tablet contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil tablets provide relief for up to 6 hours. One Advil is all it often takes for joint pain relief or minor arthritis pain relief. For 35 years, Advil has been a top selling pain reliever, providing safe and effective pain relief when used as directed. This summer, Advil is proud to be the official partner of Major League Pickleball. Stay active and enjoy every match without letting pain hold you back. Advil targets aches and pains at the source to help you keep moving through every serve and volley. Get ready to head back to college and stock up ensuring you're ready for anything the academic year throws your way.

Important information

Safety Information

Do not use if seal under bottle cap imprinted with "Sealed for your protection" is broken or missing. Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: Hives, Facial Swelling, Asthma (wheezing), Shock, Skin reddening, Rash, Blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. Please read packaging before use for full list of Warnings.

Ingredients

In Each Tablet: Active Ingredients: *Ibuprofen (NSAID) (200 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax. *Nonsteroidal Anti-Inflammatory Drug.

Directions

Do not take more than directed: The smallest effective dose should be used. Adults and children 12 years and over: Take 1 caplet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 gel caplet, 2 gel caplets may be used. Do not exceed 6 gel caplets in 24 hours, unless directed by a doctor. Children under 12 years: ask a doctor. Please read packaging before use, for full directions.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Satisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.5 x 2.5 x 5 inches; 0.01 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC14689 Gls Group 984228922841 2026-07-21 Track

Avertisment

Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.

*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.